# SDR USAASB01236

- Difficulty date: August 19, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - PILOT REPORTED THAT THE EMERGENCY LIGHT AT OVERHEAD BIN 25D WAS BROKEN/INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
